| Model Number |
SGC0301 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
04/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, the steerable guide catheter (sgc) was advanced within the left atrium a thrombus was visualized.The physician was concerned that it may have been caused by the hydrophilic coating of the sgc and the procedure was discontinued.The final mr remained at grade 4+.There were no clinically significant delays reported.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the available information, the cause of the reported thrombus could not be determined.Additionally, the reported patient effect of thrombus is listed in the mitraclip system instructions for use and is a known possible complication associated with mitraclip procedures.The reported unexpected medical intervention and medication were the result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.